On Asymptotic Cones and Quasi-isometry Classes of Fundamental Groups of 3-manifolds.
Geometric and functional analysis, Tome 5 (1995) no. 4, pp. 582-603
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
quasi-isometry classes of fundamental groups of 3-manifolds, Seifert component, Haken manifold, geometric decomposition of Haken manifolds
@article{GFA_1995__5_4_58202,
author = {M. Kapovich and B. Leeb},
title = {On {Asymptotic} {Cones} and {Quasi-isometry} {Classes} of {Fundamental} {Groups} of 3-manifolds.},
journal = {Geometric and functional analysis},
pages = {582--603},
year = {1995},
volume = {5},
number = {4},
zbl = {0829.57006},
url = {http://geodesic.mathdoc.fr/item/GFA_1995__5_4_58202/}
}
M. Kapovich; B. Leeb. On Asymptotic Cones and Quasi-isometry Classes of Fundamental Groups of 3-manifolds.. Geometric and functional analysis, Tome 5 (1995) no. 4, pp. 582-603. http://geodesic.mathdoc.fr/item/GFA_1995__5_4_58202/